Saeidi, Shahram, Bakhande, Jafar. (1399). Extension of Some Common Fixed Point Theorems to Mean Non-expansive Mappings. , 7(29), 73-82.
Shahram Saeidi; Jafar Bakhande. "Extension of Some Common Fixed Point Theorems to Mean Non-expansive Mappings". , 7, 29, 1399, 73-82.
Saeidi, Shahram, Bakhande, Jafar. (1399). 'Extension of Some Common Fixed Point Theorems to Mean Non-expansive Mappings', , 7(29), pp. 73-82.
Saeidi, Shahram, Bakhande, Jafar. Extension of Some Common Fixed Point Theorems to Mean Non-expansive Mappings. , 1399; 7(29): 73-82.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب